Hi I have been taking the contraceptive pill Rigevidon for

Patient : Hi. I have been taking the contraceptive pill Rigevidon for over a year now. Recently me and my partner have been discussing having a baby and therefore I have stopped taking my pill. My last regular period was on Saturday and I had stopped my pill on the Sunday evening. I have missed the pill for 2 nights now and last night I had some bleeding. The spotting began light and when I go for a wee the blood increases and then dwindles down again. What is the blood?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My daughter had her first unprovoked seizure two months back...all her blood results were normal....but she was hospi...

Q: I’m not really sure where to begin. My wife was diagnosed with stage IV breast cancer with mets to the liver th...

Q: I have to pimples on my penis which I hope that’s what it is. Can you tell me what it looks like

Q: I have severe pain in my knee (front/back) and down my calf. This started two days ago and it's not better this mor...

Q: Hi, I had redness and burning sensation on my penis head about a week ago, it was also very sensitive. I have been us...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews